# SDR SABA020026

- Difficulty date: February 20, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 31,900 hours, 29,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013079
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 882 on flight 5008 from CLT to OAJ.  During preflight an overhead emergency light was found inoperative.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
